# SDR SWAA2021031849900

- Difficulty date: February 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER MAIN SILL FRAME CRACKED AT LOWER EDGE BS 312 MKD-126-029 / ACCOMPLISHED REPAIR OF DAMAGE AREA AT L1 DOOR UPPER MAIN SILL FRAME AT LOWER EDGE STA 312 PER B737-700 SRM 53-10-07-2R-1 ; THIS IS A CATEGORY B REPAIR AND MUST BE REINSPECTED AT DEFINED INTERVALS.
